# SDR CA041103007

- Difficulty date: October 19, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574295
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, LANDING GEAR WOULD NOT EXTEND, ALTERNATE MLG EXTENSION USED.  TROUBLE SHOOTING REVEALED THAT LDG SELECTOR VALVE EXTENSION SOLENOID COIL WAS OPENED.  LDG SELECTOR VALVE WAS REPLACED.
